# SDR ACE050805

- Difficulty date: May 8, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 29,710 hours, 30,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BELLY SKIN WHILE PERFORMING TURBULENT AIR INSPECTION.  CORROSION POSSIBLY ORIGINATING FROM OEM INSTALLATION OF UNPRIMED SHIM STOCK AT STRINGER JOINTS.
